| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before operation there was no power to turn on.There was no patient involved.Due diligence is complete.Investigation found that the electrolyte leaked inside of the pack.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2: foreign: japan.The device was returned with the batteries removed from the pack.Functional testing of the returned product found the device did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.